# SDR 2015FA0000592

- Difficulty date: November 11, 2015
- Submitted: November 19, 2015
- Operation: General aviation
- Aircraft: N582PU
- Make and model: Cirrus SR20
- Aircraft serial: 2042
- Aircraft time: 2,646 hours
- Engine: Cont IO360ES
- Engine time: 442 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Condition: Cracked
- Location: Magneto Rotor
- Part time: 442 hours
- Component: Magneto, Cont, S6LSC25
- Component part number: BL5005563
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETO 500 HOUR INSPECTION, DISCOVERED ROTOR SHAFT CRACKED NEAR DRIVE GEAR AT WOODRUFF KEY WAY. THIS MAGNETO WAS REMANUFACTURED WITH ONLY 442 HOURS SINCE REMAN.
